Alert archive / New York / Special Weather Statements in 2013
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at Jun 30, 2013, 1:21 PM EDT for Dutchess County, New York. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2013, 1:21 PM EDT (17:21 UTC)
- Expired
- Jun 30, 2013, 1:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Albany, NY
County Dutchess County, NY
The radar
The Albany radar (KENX), 105 km from the middle of the area, began a volume at 17:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 1:40 PM EDT | HAIL 1 | 1 S Highland, NY | TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
209
WWUS81 KALY 301721
SPSALY
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
121 PM EDT SUN JUN 30 2013
NYZ064>066-301745-
EASTERN ULSTER NY-WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-
121 PM EDT SUN JUN 30 2013
...A STRONG THUNDERSTORM IN
ULSTER COUNTY IN EAST CENTRAL NEW YORK...
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR
PLATTEKILL...OR ABOUT 7 MILES SOUTHWEST OF POUGHKEEPSIE...AND MOVING
NORTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF NEW PALTZ BY 135 PM EDT
HIGHLAND...POUGHKEEPSIE...FAIRVIEW AND HYDE PARK BY 145 PM EDT
LAT...LON 4158 7396 4158 7405 4160 7407 4160 7409
4161 7412 4159 7413 4163 7420 4195 7404
4182 7366 4155 7398
TIME...MOT...LOC 1721Z 219DEG 13KT 4165 7403
$$
IRLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 30, 1:20 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 30, 1:20 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 120 PM EDT SUN JUN 30 2013 .SYNOPSIS... AN ELONGATED TROUGH IN THE MID LEVELS OF THE ATMOSPHERE AND A DIFFUSE STATIONARY FRONT REMAIN ACROSS THE NORTHEAST. WEAK UPPER IMPULSES SHOULD RIDE UP ALONG IT TO PRODUCE BOUTS OF SHOWERS AND THUNDERSTORMS AGAIN THIS AFTERNOON. SLIGHTLY STRONGER IMPULSES LOOK TO BRING MORE IN THE WAY OF SHOWERS AND STORMS MONDAY AND TUESDAY WHICH COULD CONTAIN LOCALLY HEAVY RAINFALL. WITH TIME...THIS TROUGH WILL ACTUALLY MOVE WEST AS HIGH PRESSURE BUILDS IN FROM THE ATLANTIC OCEAN WHICH SHOULD SUPPRESS CONVECTION A LITTLE. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... BASED ON CURRENT OBSERVATIONS AND TRENDS...TEMPERATURE FORECASTS THROUGH THIS AFTERNOON ARE ON TARGET. BASED ON RADAR AND SATELLITE...ACTIVITY IN THE EASTERN CATSKILLS AND APPROACHING THE MID HUDSON VALLEY SHOULD BUILD NORTH...AND MESSOSCALE MODELS SEEM TO HAVE RESLOVED THIS TREND WELL. THERE SHOULD BE ADDITIONAL SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IN ALL AREAS...BUT THE BEST COVERAGE LOOKS TO BE IN SOUTHERN AREAS THIS AFTERNOON INTO WESTERN NEW NEGLAND INCLUSING TERRAIN ENHANCED ACTIVITY NORH INTO VT. STILL GETTING DETAILS ON DAM FAILURE IN SCHOHARIE COUNTY...REFER TO FFWALY AND FFSALY FOR UPDATES. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... ONCE AGAIN...AS WE LOOSE THE HEATING OF THE DAY WE INITIALLY SHOULD SEE CONVECTION DECREASE. HOWEVER...THE DIFFERENCE TONIGHT IS THAT CLOUDS AHEAD OF THE AFOREMENTIONED MID LEVEL DISTURBANCE (CURRENTLY OVER SW MISSOURI) WILL MOVE IN ALONG WITH A GRADUAL INCREASE IN PWATS APPROACHING 2 INCHES...3-4 STANDARD DEVIATIONS ABOVE NORMAL. THE SHOWER THREAT LOOKS TO CONTINUE THROUGHOUT THE NIGHT ALONG WITH A CHANCE OF A THUNDERSTORM. CLOUDS AND THE SURGE IN HUMIDITY WILL KEEP IT MUGGY WITH LOWS IN THE 60S. THE SOUTHERLY WIND COMPONENT (-U) OFF THE 06Z GEFS LOOKS TO REACH 2-3 STANDARD DEVIATIONS ABOVE NORMAL...BUT NOT REALLY UNTIL TUESDAY. THE FIRST MID LEVEL DISTURBANCE LOOKS TO MOVE ON BY LATE MONDAY FOLLOWED THE SECOND FOR TUESDAY. THERE ARE CONFLICTING SIGNALS WHICH ONE WOULD BE THE HEAVIEST RAINFALL...WITH THE EUROPEAN AND GFS MODELS HITTING HARDER WITH THE FIRST ONE ON MONDAY DESPITE THE FACT THE ANOMALIES FOR QPF (PER CSTAR RESEARCH) INDICATED TUESDAY COULD HAVE THE HEAVIER RAINFALL. EITHER WAY...THE SHORTWAVES WILL PRODUCE A STRONG STRIP OF VORTICITY WHICH IN TURN WILL PRODUCE PRETTY GOOD UPWARD MOTION FOCUSED ALONG THE STALLED OUT BOUNDARY...WHICH WILL STILL BE CLOSE OR RIGHT OVER THE HUDSON VALLEY. WE EXPECTED LIKELY SHOWERS AND THUNDERSTORMS BY MONDAY AFTERNOON. FOR NOW...CAPPED POPS AT 54 PERCENT ON TUESDAY. SHOWERS AND THUNDERSTORMS EACH DAY COULD PRODUCE LOCALIZED TORRENTIAL RAINFALL. WITH THIS TYPE OF SETUP THERE WILL LIKELY BE A PERIOD OF CONCENTRATED SHOWERS/THUNDERSTORMS FOLLOWED BY A BREAK THEN MORE ACTIVITY. ONCE AGAIN SEVERE PARAMETERS ARE NOT REALLY THERE AS INSTABILITY LOOKS LIMITED (UNDER 1000 J/KG) AND MID-LEVEL LAPSE RATES REMAIN AROUND 5.5 C/KM. FOR NOW...WE WILL JUST MENTION THUNDERSTORMS COULD CONTAIN HEAVY RAIN. WITH MORE CLOUDS AND THE ANTICIPATED SHOWERS AND STORMS...WENT ON THE LOW SIDE OF GUIDANCE WHICH PUTS MOST OF OUR REGION IN THE 75-80 RANGE BOTH MONDAY AND TUESDAY. SINCE THERE IS STILL PLENTY OF UNCERTAINTY WHERE THE HEAVIEST RAIN WILL FALL AND WHEN (MONDAY OR TUESDAY) WE DECIDED NOT TO ISSUE A FLOOD WATCH JUST YET. MORE ABOUT THE POTENTIAL FOR HEAVY RAINFALL CAN BE FOUND IN OUR HYDRO DISCUSSION. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... THE STAGNANT WEATHER PATTERN WILL CONTINUE INTO THE LONG TERM PERIOD. MODEL GUIDANCE GENERALLY IN GOOD AGREEMENT DURING THIS TIME WITH REGARDS TO THE LARGE SCALE FEATURES. THERE WILL BE A CHANCE FOR SHWRS/TSTMS THROUGH THE ENTIRE PERIOD...BUT POPS WILL FINALLY SHOW A SLOW DECREASING TREND FROM THURSDAY INTO SATURDAY. A VERY BLOCKY PATTERN IS IN PLACE ACROSS MUCH OF NORTH AMERICA... WITH A PERSISTENT BERMUDA HIGH OVER THE WESTERN ATLANTIC...A TROUGH OVER THE GREAT LAKES AND MIDWEST...AND A STRONG RIDGE OVER THE WESTERN CONUS. THE NORTHEAST WILL BE SANDWICHED BETWEEN THE GREAT LAKES/MIDWEST TROUGH AND THE BERMUDA HIGH...WHICH WILL RESULT IN AN UNSETTLED PATTERN WITH A WARM AND MOIST SOUTHERLY RETURN FLOW AROUND THE BERMUDA HIGH. TOWARD THE END OF THE PERIOD THE BERMUDA HIGH IS FORECAST TO BUILD FURTHER WESTWARD WITH THE CENTER OF THE HIGH POSSIBLY REACHING A POSITION NOT TOO FAR OFF THE EAST COAST. THIS WILL RESULT IN A GRADUAL REDUCTION IN THE THREAT OF SHOWERS/TSTMS EACH DAY BEGINNING ON THURSDAY. THE SHWRS/TSTMS WILL BE MAINLY DIURNALLY DRIVEN...ALTHOUGH SOME NOCTURNAL ACTIVITY IS EXPECTED AS WELL. THIS PATTERN WILL CONTINUE TO RESULT IN A MOSTLY CLOUDY SKY EARLY IN THE LONG TERM PERIOD...DECREASING TO MAINLY PARTLY CLOUDY SKIES FOR FRIDAY AND SATURDAY. HIGHS WEDNESDAY THROUGH SATURDAY WILL GENERALLY BE IN THE UPPER 70S TO MID 80S. LOWS TUESDAY NIGHT THROUGH FRIDAY NIGHT GENERALLY IN THE UPPER 50S AND 60S. && .AVIATION /17Z SUNDAY THROUGH THURSDAY/... ANY LEFTOVER VLIFR FOG SHOULD DISSIPATE AND CONDITIONS BECOME VFR AT KPSF BY 14Z. KPOU/KGFL AND KALB WILL BE VFR FROM THE START OF THE TAF PERIOD. EXCEPT FOR THE FOG EARLY THIS MORNING...HAVE FORECAST VFR CONDITIONS AT ALL THE TAF SITES THROUGH MOST OF TONIGHT. SCT SHOWERS/TSTMS WILL DEVELOP AGAIN THIS AFTN/EVENING...BUT TIMING THE SHOWERS IS NOT POSSIBLE AT THIS TIME SO HAVE INCLUDED VCSH IN THE FORECAST FROM 16Z AND BEYOND. LATE TONIGHT A MORE ORGANIZED AREA OF SHOWERS WILL SPREAD FROM SOUTH TO NORTH. THE SHOWERS AND MVFR CONDITIONS ARE FORECAST TO BEGIN AROUND 07Z AT KPOU...08Z AT KPSF...09Z AT KALB...AND 10Z AT KGFL. SURFACE WINDS WILL BECOME SOUTH OR SOUTHWEST TODAY AT 8 KTS OR LESS...THEN LIGHT AND VARIABLE TONIGHT. OUTLOOK... MON-THU...VFR/MVFR. CHC -SHRA/-TSRA. POSSIBLE LATE NIGHT AND OR EARLY MORNING FOG/LOW STRATUS WITH MVFR/IFR. && .FIRE WEATHER... NO FIRE WEATHER ISSUES AT THIS TIME DUE TO PERSISTENT WET CONDITIONS. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON...BECOMING MORE NUMEROUS ON MONDAY AND TUESDAY. SOME OF THESE COULD CONTAIN HEAVY RAINFALL...ESPECIALLY MONDAY AND TUESDAY. THE RH WILL REMAIN ELEVATED...NEARLY 100 PERCENT EVERY NIGHT...DROPPING TO NO LOWER THAN 50-75 PERCENT EACH AFTERNOON. && .HYDROLOGY... PLEASE REFER TO FLOOD WARNINGS FOR THE LATEST INFORMATION ON THE FLOODING IN AND AROUND THE MOHAWK RIVER. ONCE AGAIN WE WILL BE DEALING WITH SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THEN...TWO STRONGER MID LEVEL DISTURBANCES COULD BRING A MORE WIDESPREAD ROUND OF SHOWERS AND THUNDERSTORMS ON MONDAY AND PERHAPS AGAIN TUESDAY. RIGHT NOW WE HAVE AVERAGE RIVER BASIN FORECASTS RANGING FROM HALF AN INCH IN OUR FAR NORTHWEST ZONES TO 1-2 INCHES FROM THE CAPITAL REGION SOUTHWARD THROUGH TUESDAY. HOWEVER...IT IS A GOOD BET THERE WILL BE A GREAT DEAL OF VARIATION OF RAINFALL AMOUNTS THROUGH THIS TIME FRAME. ANY TRAINING OR BACKBUILDING THUNDERSTORMS OVER THE WET GROUND COULD CAUSE PONDING OF WATER OR EVEN LOCALIZED FLOODING ANY TIME THIS AFTERNOON THROUGH TUESDAY WITH THE CHANCES INCREASING THROUGH THE PERIOD. LOCALLY HEAVIER RAINFALL COULD EXCEED 4 INCHES THROUGHOUT THIS PERIOD. THIS RAINFALL COULD NOT ONLY BRING FLASH FLOODING BUT COULD CAUSE RISES ON SOME MAJOR STEM RIVERS. THERE STILL THE POTENTIAL FOR MORE SHOWERS AND THUNDERSTORMS ON A SCATTERED BASIS WEDNESDAY THROUGH FRIDAY BUT HEAVY RAINFALL ON THESE DAYS SHOULD BE MUCH MORE LOCALIZED. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV/NAS NEAR TERM...HWJIV/NAS SHORT TERM...HWJIV LONG TERM...GJM AVIATION...HWJIV FIRE WEATHER...HWJIV HYDROLOGY...HWJIV
Hazardous weather outlook, Jun 30, 10:55 AM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1055 AM EDT SUN JUN 30 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-011100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1055 AM EDT SUN JUN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. WHILE MOST OF THESE THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS...A COUPLE OF THE STRONGER THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO BETWEEN 50 AND 60 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. THUNDERSTORMS ARE EXPECTED TO TRACK TO THE NORTHEAST AROUND 25 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TWO DISTURBANCES LOOK TO BRING MORE NUMEROUS SHOWERS AND THUNDERSTORMS MONDAY AFTERNOON AND AGAIN ON TUESDAY. THERE IS STILL A LOT UNCERTAINTY ON THE SPECIFIC TIMING OF THESE DISTURBANCES AND EXACTLY HOW MUCH RAIN WILL FALL. IF CONFIDENCE IN THIS SCENARIO INCREASES...A FLOOD OR FLASH FLOOD WATCH WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED THIS AFTERNOON. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED MONDAY OR TUESDAY.
In the hours before
Special weather statement, Jun 30, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
121 PM EDT SUN JUN 30 2013
NYZ064>066-301745-
EASTERN ULSTER NY-WESTERN DUTCHESS NY-EASTERN DUTCHESS NY-
121 PM EDT SUN JUN 30 2013
...A STRONG THUNDERSTORM IN
ULSTER COUNTY IN EAST CENTRAL NEW YORK...
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR
PLATTEKILL...OR ABOUT 7 MILES SOUTHWEST OF POUGHKEEPSIE...AND MOVING
NORTHEAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF NEW PALTZ BY 135 PM EDT
HIGHLAND...POUGHKEEPSIE...FAIRVIEW AND HYDE PARK BY 145 PM EDT
LAT...LON 4158 7396 4158 7405 4160 7407 4160 7409
4161 7412 4159 7413 4163 7420 4195 7404
4182 7366 4155 7398
TIME...MOT...LOC 1721Z 219DEG 13KT 4165 7403
IRLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:05 PM EDT | Flash Flood Warning | ALY | Schoharie | 3 hr |
| Jun 30, 1:36 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 39 min |
| Jun 30, 2:01 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jun 30, 2:03 PM EDT | Special Weather Statement | ALY | Columbia | 27 min |
| Jun 30, 2:20 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Ulster | 3 hr |
| Jun 30, 2:27 PM EDT | Special Weather Statement | ALY | Dutchess | 33 min |
| Jun 30, 2:41 PM EDT | Special Weather Statement | ALY | Columbia | 34 min |
| Jun 30, 2:55 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene | 50 min |
| Jun 30, 3:00 PM EDT | Flash Flood Warning | ALY | Dutchess | 5 hr |
| Jun 30, 3:08 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer, Saratoga, Schenectady | 3 hr |
| Jun 30, 3:17 PM EDT | Special Weather Statement | ALY | Albany | 28 min |
| Jun 30, 3:19 PM EDT | Special Weather Statement | ALY | Dutchess | 26 min |
| Jun 30, 3:32 PM EDT | Flash Flood Watch | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Hamilton and 9 more | 56 hr |
| Jun 30, 3:37 PM EDT | Flash Flood Warning | ALY | Albany, Rensselaer | 3 hr |
| Jun 30, 3:42 PM EDT | Special Weather Statement | ALY | Rensselaer | 33 min |
| Jun 30, 3:48 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Jun 30, 4:01 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jun 30, 4:33 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 57 min |
| Jun 30, 5:08 PM EDT | Areal Flood Advisory | ALY | Fulton | 3 hr |
| Jun 30, 5:18 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jun 30, 5:21 PM EDT | Special Weather Statement | ALY | Fulton | 24 min |
| Jun 30, 5:50 PM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Schenectady | 25 min |
| Jun 30, 6:19 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schoharie | 3 hr |
| Jun 30, 6:27 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| Jun 30, 7:05 PM EDT | Flash Flood Warning | ALY | Montgomery, Schoharie | 3 hr |
| Jun 30, 4:26 PM EDT | Areal Flood Advisory | ALY | Bennington, Windham | 3 hr |
| Jun 30, 5:47 PM EDT | Flash Flood Warning | ALY | Windham | 3 hr |
| Jun 30, 4:17 PM EDT | Flash Flood Warning | ALY | Northwest Hills Planning Region | 3 hr |
Nearby
Special Weather Statements in New York, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.